О проблеме вхождения для свободных и почти свободных структур

Л.К. Чеботарева

Sibirskij matematiceskij zurnal (1967)

  • Volume: 8, Issue: 2, page 399-405
  • ISSN: 0037-4466; 1573-9260/e

How to cite

top

Чеботарева, Л.К.. "О проблеме вхождения для свободных и почти свободных структур." Sibirskij matematiceskij zurnal 8.2 (1967): 399-405. <http://eudml.org/doc/60377>.

@article{Чеботарева1967,
author = {Чеботарева, Л.К.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {свободные структуры; почти свободные структуры; алгоритмические проблемы теории структур; ordered sets, lattices},
language = {rus},
number = {2},
pages = {399-405},
publisher = {Izd. AN SSSR},
title = {О проблеме вхождения для свободных и почти свободных структур},
url = {http://eudml.org/doc/60377},
volume = {8},
year = {1967},
}

TY - JOUR
AU - Чеботарева, Л.К.
TI - О проблеме вхождения для свободных и почти свободных структур
JO - Sibirskij matematiceskij zurnal
PY - 1967
PB - Izd. AN SSSR
VL - 8
IS - 2
SP - 399
EP - 405
LA - rus
KW - свободные структуры; почти свободные структуры; алгоритмические проблемы теории структур; ordered sets, lattices
UR - http://eudml.org/doc/60377
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.